# SDR KCSA081281

- Difficulty date: June 12, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 90,454 hours, 17,350 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON REAR ENG. MOUNT BULKHEAD FWD. O/B FRAME IS CRACKED AT NAC STA 221.9 (B)
